RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 188, Number 6, Pages 1217–1220 (Mi dan34963)  

MATHEMATICS

A characterization of functionally separable and Tihonov spaces by divergent nets

M. A. Gol'dman

University of Latvia, Riga

Full text: PDF file (551 kB)

Bibliographic databases:
UDC: 513.83
Presented: А. Н. Тихонов
Received: 30.08.1968

Citation: M. A. Gol'dman, “A characterization of functionally separable and Tihonov spaces by divergent nets”, Dokl. Akad. Nauk SSSR, 188:6 (1969), 1217–1220

Citation in format AMSBIB
\Bibitem{Gol69}
\by M.~A.~Gol'dman
\paper A characterization of functionally separable and Tihonov spaces by divergent nets
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 188
\issue 6
\pages 1217--1220
\mathnet{http://mi.mathnet.ru/dan34963}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0256338}
\zmath{https://zbmath.org/?q=an:0197.18902}


Linking options:
  • http://mi.mathnet.ru/eng/dan34963
  • http://mi.mathnet.ru/eng/dan/v188/i6/p1217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019